# SDR AALA20021842

- Difficulty date: December 17, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SEAT MOUNT EMERGENCY EXIT LIGHT AT SEAT 23C INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT MALE CONNECTOR AT ROW 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
